Canonical Vector Fields on Spheres.

P. Zvengrowski

Commentarii mathematici Helvetici (1968)

  • Volume: 43, page 341-347
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Zvengrowski, P.. "Canonical Vector Fields on Spheres.." Commentarii mathematici Helvetici 43 (1968): 341-347. <>.

author = {Zvengrowski, P.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {341-347},
title = {Canonical Vector Fields on Spheres.},
url = {},
volume = {43},
year = {1968},

AU - Zvengrowski, P.
TI - Canonical Vector Fields on Spheres.
JO - Commentarii mathematici Helvetici
PY - 1968
VL - 43
SP - 341
EP - 347
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.